Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Scaling Laws for Invariant Measures on Hyperbolic and Nonhyperbolic Atractors
Авторы: Grassberger P., Badii R., Politi A.
Journal of Statistical Physics, Vol. 51, Nos. 1/2, 1988. p. 135-178.
The analysis of dynamical systems in terms of spectra of singularities is extended to higher dimensions and to nonhyperbolic systems. Prominent roles in our approach are played by the generalized partial dimensions of the invariant measure and by the distribution of effective Liapunov exponents. For hyperbolic attractors, the latter determines the metric entropies and provides one constraint on the partial dimensions. For nonhyperbolic attractors, there are important modifications. We discuss them for the examples of the logistic and Henon map. We show, in particular, that the generalized dimensions have singularities with noncontinuous derivative, similar to first-order phase transitions in statistical mechanics.